MathSciNet Relay Station
MathSciNet bibliographic data
MR1812650 30G35
Sommen, F. On a generalization of Fueter's theorem. Z. Anal. Anwendungen 19 (2000), no. 4, 899–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement